# SDR CA020117001

- Difficulty date: January 14, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 7,829 hours, 5 cycles
- Engine: Pwa PT6A135
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0923150
- Condition: Punctured
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  NOSE WHEEL TIRE BECAME FLAT DURING LANDING, CAUSING A SHIMMY NOTICEABLE TO PILOTS.
